Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Deformations of Lie Groupoids

Full text
Crainic, Marius [1] ; Mestre, Joao Nuno [1] ; Struchiner, Ivan [2]
Total Authors: 3
[1] Univ Utrecht, Dept Math, NL-3508 TA Utrecht - Netherlands
[2] Univ Sao Paulo, Dept Math, Sao Paulo - Brazil
Total Affiliations: 2
Document type: Journal article
Source: INTERNATIONAL MATHEMATICS RESEARCH NOTICES; v. 2020, n. 21, p. 7662-7746, NOV 2020.
Web of Science Citations: 2

We study deformations of Lie groupoids by means of the cohomology which controls them. This cohomology turns out to provide an intrinsic model for the cohomology of a Lie groupoid with values in its adjoint representation. We prove several fundamental properties of the deformation cohomology including Morita invariance, a van Est theorem, and a vanishing result in the proper case. Combined with Moser's deformation arguments for groupoids, we obtain several rigidity and normal form results. (AU)

FAPESP's process: 13/16753-8 - Stability of Lie brackets and their morphisms
Grantee:Ivan Struchiner
Support Opportunities: Regular Research Grants